Discussions By Condition: I cannot get a diagnosis.

cold sweats

Posted In: I cannot get a diagnosis. 2 Replies
  • Posted By: torbettone
  • October 18, 2006
  • 11:01 PM

I have been having cold sweats for no known reason. I get hot all over but am cold to the touch. My hair even gets wet. This is very annoying and embarassing. I have been on hrt replacement for a few years and
this started while on them. I have arthritis and fibromyalgia. Have had
hypothyroidism since 1989. This used to happen if my thyroid was off,
but that was checked and found to be normal. I have a very small lung
tumor that is being watched and a fatty liver. This is all that I can think
of that would cause problems. Help. p.s. Forgot about my early diagnsis
of CHF, which was found early.

Reply Flag this Discussion

2 Replies:

  • I too have fibromyalgia, and also Lupus, Lupus related inflamatory arthritis, asthma, and have had lots of lung problems. I think it may have more to do with the lung problems though. I sweat sometimes even in an air conditioned environment, mainly in my head though. My hair gets ringing wet. This happens if I am active. If I sit down and be still it will stop eventually. I would have my doc check the lung situation if I were you.
    manickels 1 Replies
    • October 28, 2006
    • 10:47 PM
    • 0
    Flag this Response
  • I too have fibromyalgia, and also Lupus, Lupus related inflamatory arthritis, asthma, and have had lots of lung problems. I think it may have more to do with the lung problems though. I sweat sometimes even in an air conditioned environment, mainly in my head though. My hair gets ringing wet. This happens if I am active. If I sit down and be still it will stop eventually. I would have my doc check the lung situation if I were you.Me too. I have Fibro and lupus and can't stand these cold sweats. I'll be dripping sweat and freezing at the same time. I shiver I'm so cold, but my hair is soaking wet, I have to change clothes two and three times per day. For awhile I thought it was from medication. But have come off most things I was taking. I exercise and eat right (mostly). I'm not sure how to cope with this miserable side effect of an already miserable health condition. Please post if anyone ever figures anything out.
    Anonymous 42789 Replies
    • December 11, 2010
    • 03:33 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.